Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 18, NWS Mobile, AL

March 2, 2014

NWS Mobile, AL issued this small craft advisory at Mar 2, 2014, 9:44 PM CST. It took effect at Mar 3, 2014, 9:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2014, 9:44 PM CST (03:44 UTC)
In effect from
Mar 3, 2014, 9:00 AM CST
Expired
Mar 3, 2014, 11:54 PM CST
In force
15 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

124 
WHUS74 KMOB 030344
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
944 PM CST SUN MAR 2 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED IN THE WAKE
OF A COLD FRONT BEGINNING LATE MONDAY MORNING...

.A FAST MOVING COLD FRONT WILL MOVE ACROSS THE MARINE AREA BY LATE
MONDAY MORNING. A MODERATE TO STRONG OFFSHORE FLOW CAN BE EXPECTED IN
THE WAKE OF THE FRONT LATE MONDAY MORNING THROUGH MONDAY EVENING.
NORTHERLY WINDS AND SEAS WILL BEGIN TO DIMINISH BY EARLY TUESDAY
MORNING.

GMZ631-650-655-670-675-031145-
/O.NEW.KMOB.SC.Y.0018.140303T1500Z-140304T0600Z/
SOUTHERN MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
944 PM CST SUN MAR 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT
CST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST
MONDAY NIGHT. 

* WINDS: 18 TO 22 KNOTS WITH HIGHER GUSTS. 

* SEAS: BUILDING TO 5 TO 7 FEET BY MONDAY AFTERNOON WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
098 
WHUS74 KMOB 031026
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
426 AM CST MON MAR 3 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED IN THE
WAKE OF A COLD FRONT BEGINNING LATE MONDAY MORNING...

.A FAST MOVING COLD FRONT WILL MOVE ACROSS THE MARINE AREA BY
LATE THIS MORNING. A MODERATE TO STRONG OFFSHORE FLOW CAN BE
EXPECTED IN THE WAKE OF THE FRONT THROUGH THIS EVENING. NORTHERLY
WINDS AND SEAS WILL BEGIN TO DIMINISH BY EARLY TUESDAY MORNING.

GMZ632-031900-
/O.EXA.KMOB.SC.Y.0018.140303T1500Z-140304T0600Z/
MISSISSIPPI SOUND-
426 AM CST MON MAR 3 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT
CST TONIGHT. 

* WINDS: NORTH AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES: BECOMING ROUGH BY LATE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-650-655-670-675-031900-
/O.CON.KMOB.SC.Y.0018.140303T1500Z-140304T0600Z/
SOUTHERN MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
426 AM CST MON MAR 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO MIDNIGHT CST TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO MIDNIGHT CST TONIGHT. 

* WINDS: NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. 

* WAVES: BECOMING ROUGH OVER LOWER MOBILE BAY BY LATE MORNING.

* SEAS:  BUILDING AS HIGH AS 6 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
666 
WHUS74 KMOB 032039
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
239 PM CST MON MAR 3 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED THROUGH THIS
EVENING...

.A MODERATE TO STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE WAKE OF
THE COLD FRONT THROUGH THIS EVENING. NORTHERLY WINDS AND SEAS WILL
BEGIN TO DIMINISH BY EARLY TUESDAY MORNING.

GMZ631-632-650-655-670-675-040600-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-140304T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
239 PM CST MON MAR 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES: ROUGH OVER LOWER MOBILE BAY.

* SEAS: BUILDING AS HIGH AS 6 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
962 
WHUS74 KMOB 040554
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1154 PM CST MON MAR 3 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

GMZ631-632-650-655-670-675-040700-
/O.CAN.KMOB.SC.Y.0018.000000T0000Z-140304T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1154 PM CST MON MAR 3 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHERLY WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH TONIGHT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 8:23 PM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Mar 2, 8:23 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
823 PM CST SUN MAR 2 2014

.UPDATE...UPDATED FORECAST TO BETTER CAPTURE THE NON DIURNAL TREND IN
HOURLY TEMPS OVER THE NEXT 12-18 HOURS AHEAD OF AND IN THE IMMEDIATE
WAKE OF THE FRONTAL PASSAGE. THE FRONT STILL LOOKS TO BE MOVING EAST
OF I-65 BY MID MONDAY MORNING AND PUSHING EAST OF THE ENTIRE AREA BY
NOON. CURRENT RAIN CHANCES LOOK GOOD...BUT DELAYED THE HIGHEST
CHANCES IN THE WESTERN ZONES UNTIL 3-6AM...WITH SMALLER CHANCES IN
THE MIDNIGHT-3AM TIME FRAME. IT STILL LOOKS TO BE A FAIRLY NARROW
BAND OF SHOWERS ACCOMPANYING THE FRONT WITH THE JUST A SMALL CHANCE
OF THUNDER GIVEN THE LACK OF INSTABILITY. 34/JFB

&&

.PREV DISCUSSION... /ISSUED 555 PM CST SUN MAR 2 2014/

AVIATION...[03.00Z KMOB/KBFM AND KPNS TAF ISSUANCE]...MVFR CEILINGS
WILL CONTINUE THROUGH ABOUT 03.04Z THEN LOWER TO IFR CEILINGS
THROUGH 03.15Z THAN IFR TO MVFR CEILINGS THROUGH 03.19Z THEN VFR
CONDITIONS THROUGH 04.00Z. LOW CLOUDS MIXED WITH LIGHT TO MODERATE
RAIN AND FOG WILL DEVELOP LATE THIS EVENING AND CONTINUE THROUGH
ABOUT MID MORNING MON THEN CLEAR FROM WEST TO EAST THROUGH MON EARLY
MON AFTERNOON. WINDS WILL BE SOUTHEAST TO SOUTH AT 8 TO 12 KTS EARLY
THIS EVENING THEN SHIFT SOUTHWEST AT 10 TO 15 KNOTS WITH HIGHER
GUSTS LATE THIS EVENING THROUGH ABOUT SUNRISE MON THEN SHIFT WEST TO
NORTHWEST INCREASING TO 15 TO 25 KNOTS BY MID MORNING MON. 32/EE

SHORT TERM (TONIGHT AND MONDAY)....AN AREA OF SURFACE HIGH PRESSURE
ACROSS THE WESTERN ATLANTIC ALONG WITH A SURFACE RIDGE EXTENDING
WESTWARD INTO THE NORTHEAST GULF OF MEXICO WILL SHIFT GRADUALLY
SOUTHEAST OVER THE NEXT 24 HOURS. THIS SHIFT IS IN RESPONSE TO A
FAST MOVING COLD FRONT APPROACHING FROM THE NORTHWEST THIS EVENING
THAT WILL ENTER INTO OUR SOUTHEAST MISSISSIPPI ZONES AFTER 300 AM
TONIGHT...AND THEN SWEEP THROUGH THE REMAINDER OF THE FORECAST AREA
THROUGH NOON MONDAY.

THE SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO BRING A MOIST
LOW LEVEL SOUTHERLY WIND FLOW INTO THE FORECAST AREA TONIGHT...WITH
PATCHY FOG DEVELOPING LATE THIS EVENING THROUGH THE OVERNIGHT HOURS
MAINLY SOUTH OF US HIGHWAY 84.

A FAST MOVING UPPER SHORTWAVE PASSING OVER THE SOUTHERN PLAINS THIS
EVENING WILL MOVE OVER THE LOWER MISSISSIPPI RIVER VALLEY AFTER
MIDNIGHT...AND THEN OVER THE SOUTHEAST CONUS ON MONDAY. THE HIGHEST
RAIN CHANCES/BEST COVERAGE WILL OCCUR OVER SOUTHEAST MISSISSIPPI AND
INTERIOR SOUTHWEST ALABAMA AFTER MIDNIGHT...AND THEN OVER THE
REMAINDER OF THE FORECAST AREA MONDAY MORNING. THE PRECIPITATION
WILL END WITH THE PASSAGE OF THE COLD FRONT/WIND SHIFT...AND EXPECT
A DRY AFTERNOON FOR EVERYONE ON MONDAY.

STRONG DEEP LAYER SHEAR REMAINS AHEAD OF THE FRONT...BUT INSTABILITY
WILL BE MARGINAL WHILE HIGHEST MID AND UPPER LEVEL LAPSE RATES
REMAIN OUT OF PHASE. THE RISK OF SEVERE WEATHER LOOKS TO BE MINIMAL
IN OUR AREA TONIGHT...BUT WE COULD STILL SEE A FEW STORMS WITHIN THE
COMPLEX PRODUCE FREQUENT LIGHTNING AND BRIEF STRONG WIND GUSTS.
BRIEF HEAVY RAINFALL WILL ALSO BE POSSIBLE...BUT AREA WIDE ONLY
EXPECT RAINFALL TOTALS TO RANGE FROM 0.20 TO 0.35 INCHES DUE TO THE
FAST MOVING SYSTEM.

LOWS TONIGHT WILL RANGE FROM 44 TO 52 DEGREES ACROSS SOUTHEAST
MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA BEHIND THE FRONT...AND
RANGE FROM 52 TO 57 DEGREES AHEAD OF THE FRONT. A BUT WARMER ALONG
THE BEACHES WITH UPPER 50S. HIGHS ON MONDAY WILL ONLY REACH THE
UPPER 40S AND 50S WEST OF I-65...WITH LOW TO MID 60S EAST OF I-65.
/22

FOR MONDAY NIGHT THROUGH WEDNESDAY NIGHT...ANOTHER SHORTWAVE TROF
ADVANCES ACROSS THE SOUTHERN PLAINS MONDAY NIGHT THEN WEAKENS WHILE
MOVING ACROSS THE SOUTHEAST STATES TUESDAY INTO TUESDAY NIGHT.
WHILE A LARGE SURFACE HIGH OVER THE EASTERN STATES GRADUALLY WEAKENS
THROUGH TUESDAY NIGHT...A SURFACE WAVE ASSOCIATED WITH THE WEAKENING
SHORTWAVE TROF MOVES ACROSS THE FORECAST AREA WHILE MOISTURE MAKES A
REBOUND WELL ALOFT ALTHOUGH A DEEP DRY LAYER WILL EXIST BELOW 700
MB.  THE ONSET OF PRECIPITATION IS DIFFICULT DETERMINE AND IS
COMPLICATED BY COLD TEMPERATURES OF 30-34F GENERALLY ALONG AND WEST
OF I-65 EARLY TUESDAY MORNING.  GIVEN THE DEPTH OF DRY AIR INDICATED
ON MODEL SOUNDINGS...HAVE DELAYED THE ONSET OF LIGHT RAINS UNTIL
LATE TUESDAY MORNING WHICH LOOKS GOOD REASONABLE CONSIDERING SREF
POPS REMAIN DRY THROUGH THE MORNING HOURS.

THE DRY LAYER MOISTENS THROUGH THE REMAINDER OF THE DAY AND WILL
HAVE GOOD CHANCE POPS NEAR THE COAST TAPERING TO SLIGHT CHANCE POPS
OVER THE NORTHERNMOST PORTION AS THE SHORTWAVE TROF MOVES INTO THE
REGION.  HIGHS ON TUESDAY WILL BE COOL AND AROUND FIFTY WEST OF I-65
AND IN THE LOWER TO MID FIFTIES FURTHER EAST.  POPS TAPER OFF TO
SLIGHT CHANCE POPS FOR THE SOUTHERN HALF OF THE AREA BY LATE TUESDAY
NIGHT AS THE SHORTWAVE EXITS TO THE EAST.  LOWS TUESDAY NIGHT WILL
RANGE FROM THE LOWER FORTIES NEAR THE COAST TO THE MID TO UPPER
THIRTIES FURTHER INLAND.

A STRONGER SERIES OF SHORTWAVES ADVANCING INTO THE PLAINS LEAD TO
THE FORMATION OF A PLAINS LONGWAVE TROF ON WEDNESDAY.  A SURFACE LOW
OVER THE SOUTHWESTERN GULF ADVANCES TO NEAR THE MISSISSIPPI RIVER
DELTA WEDNESDAY EVENING...THEN MOVES INTO THE MARINE AREA LATE
WEDNESDAY NIGHT.  THIS SYSTEM BRINGS INCREASING POPS WEDNESDAY WITH
LIKELY TO NEAR CATEGORICAL POPS WEDNESDAY NIGHT.  TEMPERATURES WILL
BE WARMER WEDNESDAY BUT STILL AT LEAST SEVERAL DEGREES BELOW NORMAL
WITH NEAR SEASONABLE TEMPERATURES WEDNESDAY NIGHT.  INSTABILITY
REMAINS LIMITED AND DO NOT EXPECT THUNDERSTORM DEVELOPMENT THROUGH
THE PERIOD EXCEPT FOR OVER THE MARINE AREA WEDNESDAY AFTERNOON INTO
WEDNESDAY NIGHT. /29

LONG TERM (THURSDAY THROUGH SUNDAY)...THE LONGWAVE TROF...WHICH IS
COMPRISED OF TWO PHASED SOUTHERN AND NORTHERN STREAM
SYSTEMS...CONTINUES EASTWARD INTO THE ATLANTIC ON FRIDAY.  THE
SURFACE LOW OVER THE MARINE AREA CONTINUES EASTWARD AND ACROSS
NORTHEAST FLORIDA THURSDAY AFTERNOON WITH A SURFACE HIGH BUILDING
INTO THE NORTHEAST GULF IN THE WAKE OF THE SYSTEM ON FRIDAY.  LIKELY
POPS FOLLOW FOR MOST OF THE AREA ON THURSDAY THEN TAPER OFF TO DRY
CONDITIONS FRIDAY INTO FRIDAY NIGHT.  ANOTHER LONGWAVE TROF WITH A
STRONG POSITIVE TILT DEVELOPS OVER THE SOUTHWEST AND PLAINS STATES
FRIDAY INTO SATURDAY AND EVENTUALLY EVOLVES INTO A CUT OFF LOW OVER
NORTHERN MEXICO BY SUNDAY.  DRY CONDITIONS CONTINUE THROUGH SATURDAY
THEN SLIGHT CHANCE POPS RETURN TO THE FORECAST FOR SATURDAY NIGHT
AND SUNDAY AS A COLD FRONT MOVES THROUGH THE AREA.  DAYTIME HIGHS
WARM TO SEASONABLE LEVELS BY SATURDAY AND CONTINUE FOR SUNDAY WHILE
OVERNIGHT LOWS REMAIN NEAR NORMAL. /29

MARINE...A LIGHT TO OCCASIONALLY MODERATE SOUTHEASTERLY TO SOUTHERLY
FLOW WILL PERSIST THROUGH TONIGHT AS A RIDGE OF HIGH PRESSURE REMAINS
IN PLACE OVER THE SOUTHEASTERN STATES AND A COLD FRONT APPROACHES
FROM THE NORTHWEST. SOME FOG WILL BE POSSIBLE OVER THE
BAYS...SOUNDS...AND PORTIONS OF THE NEAR SHORE WATERS AGAIN TONIGHT.
THE CHANCE OF RAIN AND EMBEDDED THUNDERSTORMS WILL INCREASE EARLY
MONDAY AHEAD OF THE APPROACHING FRONT. WINDS WILL SHIFT TO THE NORTH
AND INCREASE FOLLOWING THE PASSAGE OF THE FRONT MONDAY
AFTERNOON...WITH A MODERATE TO STRONG FLOW AND BUILDING OFFSHORE SEAS
EXPECTED IN THE WAKE OF THE FRONT LATE MONDAY INTO EARLY TUESDAY.
NORTHEAST WINDS WILL DECREASE WITH SUBSIDING SEAS TUESDAY NIGHT.
HOWEVER...MODERATE TO STRONG EASTERLY WINDS AND BUILDING SEAS ARE
FORECAST FOR WEDNESDAY IN RESPONSE TO A DEVELOPING AREA OF LOW
PRESSURE OVER THE WESTERN GULF OF MEXICO. /22

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 2, 3:24 PM CST, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
324 PM CST SUN MAR 2 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-032130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
324 PM CST SUN MAR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PATCHY FOG IS POSSIBLE TONIGHT...SOME OF WHICH COULD BE LOCALLY
DENSE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO PUSH ACROSS THE
REGION ALONG AND AHEAD OF AN APPROACHING COLD FRONT AFTER MIDNIGHT
TONIGHT INTO MONDAY MORNING. STORMS WILL BE CAPABLE OF PRODUCING
FREQUENT CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN...AND BRIEF
STRONG WIND GUSTS. THE POTENTIAL FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH SATURDAY.

GMZ630>635-650-655-670-675-032130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
324 PM CST SUN MAR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PATCHY FOG WILL BE POSSIBLE OVER BAYS AND SOUNDS AND PORTIONS OF THE
NEAR SHORE COASTAL WATERS TONIGHT...AND MAY BE LOCALLY DENSE ACROSS
A FEW LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

INCREASING OFFSHORE FLOW AND BUILDING SEAS IN THE WAKE OF A PASSING
COLD FRONT MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT MONDAY
INTO MONDAY NIGHT.

MODERATE TO STRONG EASTERLY FLOW WILL RETURN WEDNESDAY IN RESPONSE
TO A DEVELOPING AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO.
MODERATE TO STRONG NORTHERLY WINDS WILL BE POSSIBLE BY THURSDAY IN
THE WAKE OF THE DEPARTING LOW. THE INCREASED WINDS AND BUILDING SEAS
MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT WEDNESDAY THROUGH
FRIDAY MORNING.

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.